Question: How Does High Cholesterol Make You Feel?

How does your body feel when you have high cholesterol?

These deposits (plaques) can reduce blood flow through your arteries, which can cause complications, such as: Chest pain.

If the arteries that supply your heart with blood (coronary arteries) are affected, you might have chest pain (angina) and other symptoms of coronary artery disease..

Can you feel high cholesterol?

High cholesterol typically doesn’t cause any symptoms. In most cases it only causes emergency events. For instance, a heart attack or stroke can result from the damage caused by high cholesterol. These events typically don’t occur until high cholesterol leads to the formation of plaque in your arteries.

How can I lower my cholesterol quickly?

A few changes in your diet can reduce cholesterol and improve your heart health:Reduce saturated fats. Saturated fats, found primarily in red meat and full-fat dairy products, raise your total cholesterol. … Eliminate trans fats. … Eat foods rich in omega-3 fatty acids. … Increase soluble fiber. … Add whey protein.

How can you tell if you have high cholesterol without a blood test?

You can’t tell if you have high cholesterol without having it checked. A simple blood test will reveal your cholesterol level. Men 35 years of age and older and women 45 years of age and older should have their cholesterol checked.

Can you feel tired with high cholesterol?

Can High Cholesterol Make You Tired? No, high cholesterol doesn’t usually cause fatigue. But it can lead to heart diseases, like coronary microvascular disease, that do. In this heart condition, excess LDL cholesterol builds up as plaque in the small arteries of your heart, narrowing and stiffening them.

Why you should never take statins?

They can also cause problematic side effects. The most common include digestive problems, fatigue, cramps, and muscle pain (myalgias). A 2005 study found that over 10 percent of people taking high-dose statins had muscle pain. These side effects, depending on severity, can lead some to stop taking their medication.